# SDR 05FDEA03807

- Difficulty date: November 14, 2005
- Submitted: November 15, 2005
- Operation: Air carrier
- Aircraft: N302FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 46801
- Aircraft time: 75,861 hours, 22,155 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Repair
- Condition: Proper
- Location: Nr 1 Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING SLAT NR 1 ON INT SKIN FOUND 1EA FLUSH DOUBLER 22'' BY 22'' AT STA XORS 80.  PERFORMED INSPECTION ON SLAT NR 1 REPAIR DOUBLER IAW EA NR 8-5710-90122.  FOUND IN COMPLIANCE WITH CRITERIA REQUEST BY EO NR 8-5100-7-5001 E3 P2.
